# SDR SWIA200210857

- Difficulty date: April 11, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 15,330 hours, 21,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BUTT STRAP A BEAM LAV HAS DEEP PITTING AND INTERGRANULAR CORROSION.  REMOVED AND REPLACED RIGHT SIDE BUTT STRAP IAW SRM 51-40-02.
